MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 DUR OPT LPW POLY INS 28/52; DURALOC OPTION IMPLANTS : HIP POLY ACETABULAR LINERS

DEPUY INTERNATIONAL LTD - 8010379 DUR OPT LPW POLY INS 28/52; DURALOC OPTION IMPLANTS : HIP POLY ACETABULAR LINERS
Model Number 1599-23-052
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary, no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible because the required lot code(s) was not provided.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision surgery planned for the patient needing to preserve cup that is in situ currently and promote bone preservation - need replacement liner for the cup.Note from sales rep: the patient needs a liner replacement for the duraloc option cup that was implanted in 2004.At the date of operation, the patient was (b)(6) and the procedure was a revision operation.The patient has not presented any adverse symptoms and there is no alleged deficiency with the depuy product.The liner needs to be replaced after identifying some wear to the liner as could be expected.

Brand Name
DUR OPT LPW POLY INS 28/52
Common Device Name
DURALOC OPTION IMPLANTS : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10010571
Report Number1818910-2020-11489
Device Sequence Number11399546
Product Code LPH
UDI-Device Identifier10603295065654
UDI-Public10603295065654
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K040544
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1599-23-052
Device Catalogue Number159923052
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2020
Initial Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR